# SDR ASAA2013110896345

- Difficulty date: November 8, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 13,742 hours, 4,197 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ON RECALL RECEIVED THE SPEED TRIM AND MACH TRIM FAIL LIGHT ILLUMINATED AND THE CAPTAINS FLIGHT DIRECTOR WARNING FLAG.  ALT ARM SWITCH WOULD NOT ENGAGE.  THEN FOUND C/B SYS.  A WARNING LIGHT, BATTERY, ROW D1 POPPED.  ACFT GROUNDED.  CHECKED BEHIND PANEL OF WARN LIGHT (BAT) CB.  NO DAMAGE FOUND.  RESET WARN LIGHT, BATTERY, CB. REF MM 20-60-01. POWERED DOWN ACFT.  POWERED ACFT BACK UP AND ALL FUNCTIONS NORMAL.
